RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 2, Pages 200–215 (Mi mz11600)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimates of Oscillatory Integrals with a Damping Factor

I. A. Ikromov, Sh. A. Muranov

A. Navoi Samarkand State University

Abstract: Estimates of the Fourier transform of measures concentrated on analytic hypersurfaces containing a damping factor are considered. The solution of the Sogge and Stein problem on the optimal decrease of the Fourier transform of measures with a damping factor for the particular class of analytic surfaces of three-dimensional space is given.

Keywords: oscillatory integral, Fourier transform, damping factor, maximal operator.

Funding Agency Grant Number
Исполнительный комитет по координации науки и технологий при КМ Республики Узбекистан ОТ-Ф-4-69

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11600

Full text: PDF file (548 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:2, 218–230

Bibliographic databases:

UDC: 517.518.5
Received: 24.03.2017
Revised: 28.11.2017

Citation: I. A. Ikromov, Sh. A. Muranov, “Estimates of Oscillatory Integrals with a Damping Factor”, Mat. Zametki, 104:2 (2018), 200–215; Math. Notes, 104:2 (2018), 218–230

Citation in format AMSBIB
\Bibitem{IkrMur18}
\by I.~A.~Ikromov, Sh.~A.~Muranov
\paper Estimates of Oscillatory Integrals with a Damping Factor
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 2
\pages 200--215
\mathnet{http://mi.mathnet.ru/mz11600}
\crossref{https://doi.org/10.4213/mzm11600}
\elib{https://elibrary.ru/item.asp?id=35410182}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 2
\pages 218--230
\crossref{https://doi.org/10.1134/S0001434618070234}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054397460}


Linking options:
  • http://mi.mathnet.ru/eng/mz11600
  • https://doi.org/10.4213/mzm11600
  • http://mi.mathnet.ru/eng/mz/v104/i2/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Ikromov, S. E. Usmanov, “Ob ogranichennosti maksimalnykh operatorov, svyazannykh s giperpoverkhnostyami”, Sovremennye problemy matematiki i fiziki, SMFN, 64, no. 4, Rossiiskii universitet druzhby narodov, M., 2018, 650–681  mathnet  crossref
    2. Aroca F., Gomez-Morales M., Leon-Cardenal E., “On Archimedean Zeta Functions and Newton Polyhedra”, J. Math. Anal. Appl., 473:2 (2019), 1215–1233  crossref  mathscinet  zmath  isi  scopus
    3. Sh. A. Muranov, “On estimates for oscillatory integrals with phase depending on parameters”, Ufa Math. J., 11:4 (2019), 78–90  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    References:20
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020